# SDR 2008UALA02698

- Difficulty date: May 6, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 62,292 hours, 18,041 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: 61GB191A320
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SPOILERS ONLY PARTIALLY DEPLOYED ON LANDING.  RELAY K217 FAILED ELECTRICALLY.  REPLACED AUTO SPEEDBRAKE RELAY (EXTEND) K217, OPS CHECKED NORMAL.
